Uncontrolable shaking

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Georgia5
Regular Member


Date Joined Jul 2006
Total Posts : 285
   Posted 9/23/2006 12:13 PM (GMT -6)   
I woke up this morning and I can't stop shaking. Feels like I just drank a pot of coffee (which I didn't) but that what it feels like. It's freaking me out a bit I don't like feeling like this not relaxed at all. I've been on the Celexa for over a week I don't know if that's causing this feeling. But before the Celexa I had times like this were I couldn't stop shaking and felt like my insides were shaking. Does this happen to anyone else and is it a symptom of anxiety or something else?

hugs,
Georgia

normalsnofun
Veteran Member


Date Joined Oct 2005
Total Posts : 2500
   Posted 9/23/2006 1:20 PM (GMT -6)   
I think shaking can be sympton of anxiety however it could also be a side effect of the meds. Maybe you should consider contacting your doc to ask. In addition, I am sure others will be by to add thier input.
--Michelle

"...I dont want the world to see me
'cause I dont think that they'd understand
When everythings made to be broken
I just want you to know who I am..."
--Goo Goo Dolls


dolphin_lover
Regular Member


Date Joined Feb 2005
Total Posts : 51
   Posted 9/23/2006 4:37 PM (GMT -6)   
I am like that too I get real shaky and feel like I am gonna pass out when my A/P is high
I had polio as a child and my one leg is still bad and I have jusrt found out that the polio can return especially at my age so this has really made me worry alot ................I hope you feel better we are here for you
Love ...franny
................Take Care All....GOD BLESS and KEEP you WELL...................Franny


angela52884
Regular Member


Date Joined Sep 2006
Total Posts : 133
   Posted 9/23/2006 6:27 PM (GMT -6)   
Hey Georgia, I am taking the same medication about a week now, I know that it does take a few weeks to work, so maybe it is the anxiety. I know that I have had a couple times that I was real jittery where my teeth were chattering and I was shaking too.

Georgia5
Regular Member


Date Joined Jul 2006
Total Posts : 285
   Posted 9/23/2006 6:44 PM (GMT -6)   
Yeah the same thing happened with my teeth chattering because I was so jittery. Are feeling any better Angela? I hope for the both of us the Celexa works to knock out this darn anxiety.

hugs,
Georgia

shell67
Veteran Member


Date Joined Nov 2005
Total Posts : 1268
   Posted 9/23/2006 7:54 PM (GMT -6)   
hi georgia, i hope youre feeling better by now, im like wed, when the emotions are high, i shake horribly. I did in the hospital alot. Def when i thought the cops were after me, i looked like one of those bouncy balls ;) but i do think you should ask the doc, it could be a side effect from a med. I hope it goes away soon, and i hope the celexa helps you soon too. hugs
shell
" Dwell not on the past. Use it to illustrate a point, then leave it behind. Nothing really matters except what you do now, in this instant of time. From this moment onward you can be an entirely different person, filled with love and understanding, ready with an outstretched hand, uplifted and positive in every thought and deed."
Eileen Caddy


Aussieangel
Veteran Member


Date Joined Sep 2006
Total Posts : 510
   Posted 9/23/2006 8:04 PM (GMT -6)   
I've found my emotions when heightened can cause me to shake a bit internally but with the zoloft withdrawal I've had proper shakes/ tremors. It feels awful like you don't have control of your body. If you continue to have them maybe for your piece of mind see your doctor.

Georgia5
Regular Member


Date Joined Jul 2006
Total Posts : 285
   Posted Yesterday 2:47 PM (GMT -6)   
Yeah sometimes I feel like a bouncy ball too. I can't calm down and relax I have so much anxious energy. When it's really bad my hands and insides feel shaky and my heart beats fast.I talked with my mom this morning and she said i've always been like that since a kid and had a horrible time focusing and would zoom around a hundred miles an hour.
Maybe I had more anxiety as a child than I thought or maybe I had ADHD. Ummm just thought that was interesting.


hugs,
Georgia

harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted Yesterday 3:22 PM (GMT -6)   

a beta blocker med tablet disolved under the tongur will give fast help

also dont tenes up or fight back as this makes it worse, just accept and breathe deep and slow


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional


Green Grove
Veteran Member


Date Joined Oct 2008
Total Posts : 2424
   Posted 1/27/2009 4:27 PM (GMT -6)   
Shakiness is definitely a symptom from the anxiety, but with the med you are on, you should talk to your doc "immediately" or As Soon As You Can :) I hope you start feeling better :)
 
Edit:  By the way this post was intended to reply to Georgia, it is in no way intended to frighten anyone!  Too many people put off seeing their doctors when not feeling well and, I know how important it is to communicate with your docs concerning medications :)  Nothing to fear but constant communication with your physician and therapists is something that should never be taken lightly by anyone :)  I am not a Mental Health Professional and this is why many of us mods and members express the importance of seeking professional advice.  It's even in my signature.


Much Love, Hugs, Peace & Comfort . . . Your Bro . . . Sam :)
 ~Co-Moderator Anxiety & Panic Forum~
"Defeat may serve as well as victory to shake the soul and let the glory out."
~Edwin Markham~
Not a professional.  Seek your physician's advice before making changes to your meds or lifestyle.
 

Post Edited (Green Grove) : 1/27/2009 9:00:47 PM (GMT-7)


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/27/2009 6:27 PM (GMT -6)   

Garen,

Sam is correct that meds can be the cuprit for the shaky feelings and do chek the meds including any interactions between your meds.

I am sorry you feel this way,  I have had this happen to and you feel like your going to just bust wide open to let out all the shaking.

Take care and know we are here for you.

Gentle Hugs

Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
&  Moderator GERD  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources


Mazfire
Veteran Member


Date Joined Oct 2008
Total Posts : 1683
   Posted 1/27/2009 9:29 PM (GMT -6)   

Garen i dont believe sam was referring specifically to you when he mentioned medications. he was adressing all those in the thread. dont read more into it than you need to. this will trigger needless health anxiety.

please hang in there and see that you will get through this

Maz XX

p.s i have had tremors, shakes and physical jerks since i was first medicated age 14. it has never gone away. it is a side effect of anxiety for me and in my personal experience i have not let it hold me back or upset me- i recognise that this illness has side effects- as do the meds i take, which greatly increase the shaking- but its not life threatening. its uncomfortable but its bearable.

            'He heals the broken hearted and binds up their wounds.' (Psalm 147:3)                  
 
Panic Disorder, Agoraphobia, CFS, Fibromyalgia, Chronic Sinusitis, TMJ disorder, Endometriosis, PCOS, Chronic E.N.T and Upper respiratory tract infections, Reactive Arthritis, GERD,  IBS, Glandular fever, Migraines, Anemia, Chemical/Noise/Light sensitivity, Trichotilomania, PTSD, Seasonal Mood  Disorder, OCD, Benign Vertigo,  Impaired immune system. Tachycardia, tinnitus, low clotting factor= bruising. Tendonitis, Bursitis.
Meds: Zoloft 150mg. Xanax 4mg. Celebrex. Mobic. Panadeine Forte. Digesic. Nexium. Phenergan.
Multiple surgeries- I bear the scars of my poor physical health.
Age:28. AP first DX @ 10. Fibro etc DX @14. Proud Aussie.
 
 

Post Edited (Mazfire) : 1/27/2009 7:32:27 PM (GMT-7)


Green Grove
Veteran Member


Date Joined Oct 2008
Total Posts : 2424
   Posted 1/27/2009 11:03 PM (GMT -6)   
Thank you Maz, I also go through these symptoms and I am just fine :) It is just anxiety and you are right about worry about needless Health Anxiety. . . It is something we all go through but we do have the tools to help control this :)
Much Love, Hugs, Peace & Comfort . . . Your Bro . . . Sam :)
 ~Co-Moderator Anxiety & Panic Forum~
"Defeat may serve as well as victory to shake the soul and let the glory out."
~Edwin Markham~
Not a professional.  Seek your physician's advice before making changes to your meds or lifestyle.
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, September 24, 2016 3:54 PM (GMT -6)
There are a total of 2,693,108 posts in 297,342 threads.
View Active Threads


Who's Online
This forum has 152036 registered members. Please welcome our newest member, burlcodad1.
315 Guest(s), 12 Registered Member(s) are currently online.  Details
momto2boys, dmw52, cb1234, Scaredy Cat, ArtAngel, Girlie, getting by, Sherrine, Bobby Mac, Old Mike, Ned, Zzarth


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer